Alert archive / Utah / Flash Flood Warnings in 2017
Flash Flood Warning 2, NWS Grand Junction, CO
NWS Grand Junction, CO issued this flash flood warning at Jul 20, 2017, 12:28 AM MDT for San Juan County, Utah; Montezuma County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2017, 12:28 AM MDT (06:28 UTC)
- Expired
- Jul 20, 2017, 3:30 AM MDT
- In force
- 3 hr
- Issued by
- NWS Grand Junction, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Montezuma County, CO, San Juan County, UT
The radar
The Grand Junction radar (KGJX), 232 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 6.5 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 606 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 3114 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
289 WGUS55 KGJT 200628 FFWGJT COC083-UTC037-200930- /O.NEW.KGJT.FF.W.0002.170720T0628Z-170720T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Grand Junction CO 1228 AM MDT THU JUL 20 2017 The National Weather Service in Grand Junction has issued a * Flash Flood Warning for... Southwestern Montezuma County in southwestern Colorado... Southeastern San Juan County in southeastern Utah... * Until 330 AM MDT * At 1226 AM MDT, Doppler radar, satellite and lightning data all indicated thunderstorms producing very heavy rain and frequent lightning across the warned area. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Aneth, Montezuma Creek, Bluff, Tselakai Dezza and Hovenweep National Monument. This includes the following highways... U.S. Highway 191 in Utah between mile markers 1 and 16, and between mile markers 23 and 34. U.S. Highway 491 in Colorado between mile markers 1 and 5. U.S. Highway 160 in Colorado between mile markers 1 and 17. Utah 162 between mile markers 0 and 31. Colorado 41 between mile markers 1 and 9. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be especially cautious at night when it is harder to recognize the dangers of flooding. Dry washes and arroyos will begin to flow and quickly become raging killers in a matter of minutes, even from distant rainfall. && LAT...LON 3700 10964 3739 10958 3742 10898 3700 10868 $$ MDA
2 follow-up statements
651 WGUS75 KGJT 200815 FFSGJT Flash Flood Statement National Weather Service Grand Junction CO 215 AM MDT THU JUL 20 2017 COC083-UTC037-200930- /O.CON.KGJT.FF.W.0002.000000T0000Z-170720T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Montezuma CO-San Juan UT- 215 AM MDT THU JUL 20 2017 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM MDT FOR SOUTHWESTERN MONTEZUMA AND SOUTHEASTERN SAN JUAN COUNTIES... At 212 AM MDT, Doppler radar, satellite and lightning data all indicated thunderstorms producing heavy rain across the warned area. While the heavy rain and lightning threat has diminished, flash flooding from recent rains may still be occurring. Some locations that will experience flooding include... Aneth, Montezuma Creek, Bluff, Tselakai Dezza and Hovenweep National Monument. This includes the following streams and drainages...Chimney Rock Draw...Tohache Wash...San Juan River...Cowboy Wash...Negro Canyon... Marble Wash...Toh Dahstini Wash...Aztec Wash...Navajo Wash...Mariano Wash...Mc Elmo Creek...East Mc Elmo Creek...Mancos River...Yellow Jacket Canyon and Coyote Wash. This includes the following highways... U.S. Highway 191 in Utah between mile markers 1 and 16, and between mile markers 23 and 34. U.S. Highway 491 in Colorado between mile markers 1 and 5. U.S. Highway 160 in Colorado between mile markers 1 and 17. Utah 162 between mile markers 0 and 31. Colorado 41 between mile markers 1 and 9. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be especially cautious at night when it is harder to recognize the dangers of flooding. Dry washes and arroyos will begin to flow and quickly become raging killers in a matter of minutes, even from distant rainfall. && LAT...LON 3700 10964 3739 10958 3742 10898 3700 10868 $$ MDA
596 WGUS75 KGJT 200930 FFSGJT Flash Flood Statement National Weather Service Grand Junction CO 330 AM MDT THU JUL 20 2017 COC083-UTC037-200940- /O.EXP.KGJT.FF.W.0002.000000T0000Z-170720T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Montezuma CO-San Juan UT- 330 AM MDT THU JUL 20 2017 ...THE FLASH FLOOD WARNING FOR SOUTHWESTERN MONTEZUMA AND SOUTHEASTERN SAN JUAN COUNTIES HAS EXPIRED... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3700 10964 3739 10958 3742 10898 3700 10868 $$ MDA
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 12:03 AM MDT, 25 minutes earlier.
Area forecast discussion, Jul 20, 12:03 AM MDT, 25 minutes before
Area Forecast Discussion National Weather Service GRAND JUNCTION CO 1203 AM MDT Thu Jul 20 2017 .UPDATE... Issued at 1202 AM MDT Thu Jul 20 2017 Showers and thunderstorms have decreased in coverage over the past few hours with the loss of daytime heating and influence of diurnal cooling. Therefore, the Flash Flood Watch will be allowed to expire at midnight. However, the passage of an embedded trough across the CWA will allow isolated to scattered showers and thunderstorms to persist overnight. As a result, stronger storms will be capable of producing heavy rain and localized flooding. && .SHORT TERM...(Tonight through Thursday night) Issued at 334 PM MDT Wed Jul 19 2017 Classic monsoonal pattern in place featuring a low pressure trough over the West Coast and high pressure centered over the southern Plains. Circulation between these two features continues to carry subtropical moisture northward over the forecast area which has raised precipitable water values (PW) to over an inch in the 12Z sounding at KGJT. Deep subtropical moisture combined with daytime heating will continue to fuel scattered to numerous showers and thunderstorms late this afternoon and into the evening with localized flash flooding possible. Consequently, will leave the Flash Flood Watch in place through midnight. Diurnal cooling will bring a downturn in shower/thunderstorm coverage and intensity during the night and into Thursday morning. However, with very little change in the weather pattern described above indicated by latest models, expect conditions Thursday afternoon/evening will be similar to today's. However, models indicated a decrease in PW which will translate into fewer storms and a reduction in heavy rain producing storms. In the absence of dynamic forcing, expect showers and thunderstorms will largely diminish late Thursday night as the atmosphere stabilizes with diurnal cooling. Night time lows will remain above normal tonight and Thursday night as clouds and moisture limit radiational cooling. Conversely, highs on Thursday will remain a bit cooler than normal due partly to mostly cloudy conditions and scattered to numerous showers. .LONG TERM...(Friday through Wednesday) Issued at 334 PM MDT Wed Jul 19 2017 Monsoon moisture will continue to stream across the region from the southwest on Friday. Both Nam and ECMWF indicated moisture levels will rise with NAM suggesting PW values near 1.2 inches. GFS was the outlier with near steady state moisture in the atmospheric column. Regardless, it seems likely that afternoon/evening showers and thunderstorms will remain capable of putting down heavy rain with localized flooding possible. Should models settle on a solution close to the latest NAM ab additional Flash Flood Watch may be warranted. NAM/GFS, and to a lesser extent the EC, indicated high pressure will again migrate west bringing drier air down from the north this weekend and into early next week. As a result, there will be a trend toward decreasing clouds and thunderstorm activity from Saturday into Sunday. EC and GFS were at odds as to when the next monsoon surge arrives next week. In the EC solution moisture returns Monday while the GFS only allows modest moisture back into the area beginning Tuesday. Given model differences left low end chance PoPs for Monday with increased chances Tuesday and Wednesday. Temperatures this weekend through early next week will be near or a little above normal. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1202 AM MDT Thu Jul 20 2017 Nocturnal showers and thunderstorms will continue through the overnight hours as an embedded wave in the flow moves through the region. Heavy rain, small hail and local MVFR cigs/vsbys will be the primary threats with storms. Similar conditions are expected for Thursday as moisture continues to steadily stream in from the south. Convection will first fire off over the higher terrain after 18Z before coverage becomes scattered to numerous after 20Z. This will increase the likelihood of more areas with mountain obscuration and local MVFR conditions. && .GJT WATCHES/WARNINGS/ADVISORIES... CO...None. UT...None. && UPDATE...MMS SHORT TERM...NL LONG TERM...NL AVIATION...TGJT
Hazardous weather outlook, Jul 19, 3:36 AM MDT, 20 hours 52 minutes before
Hazardous Weather Outlook National Weather Service GRAND JUNCTION CO 336 AM MDT Wed Jul 19 2017 COZ001>003-006-007-009-011-017-020>023-UTZ022>025-027>029-200945- Lower Yampa River Basin-Central Yampa River Basin- Roan and Tavaputs Plateaus-Grand Valley-Debeque to Silt Corridor- Grand and Battlement Mesas- Central Gunnison and Uncompahgre River Basin- Uncompahgre Plateau and Dallas Divide- Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Animas River Basin- San Juan River Basin-Southeast Utah-Eastern Uinta Mountains- Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat- La Sal and Abajo Mountains-Canyonlands/Natural Bridges- 336 AM MDT Wed Jul 19 2017 This hazardous weather outlook is for eastern Utah and western Colorado. .DAY ONE...Today and Tonight A flash flood watch is in effect for the area late this morning through midnight tonight. The monsoon returns to our region this morning and will bring an increase in thunderstorm coverage by the afternoon. Flooding due to heavy rainfall rates will become more likely. Some storms will also be capable of producing gusty outflow winds but every storm will have the potential to create dangerous cloud to ground lightning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Moisture shifts eastward with potential for heavy rainfall lasting through Friday. Some drier air works in from the northwest on Saturday for a slight downturn in storm activity before another surge of moisture moves in Sunday through next week, focusing the heavy rain potential on the Four Corners region and portions of western Colorado. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. COZ004-005-008-010-012>014-018-019-200945- Elkhead and Park Mountains-Upper Yampa River Basin- Central Colorado River Basin- Gore and Elk Mountains/Central Mountain Valleys- West Elk and Sawatch Mountains-Flat Tops- Upper Gunnison River Valley-Northwest San Juan Mountains- Southwest San Juan Mountains- 336 AM MDT Wed Jul 19 2017 This hazardous weather outlook is for portions of northwest Colorado...southwest Colorado and west central Colorado. .DAY ONE...Today and Tonight The monsoon returns to our region this morning and will bring an increase in thunderstorm coverage by the afternoon. Localized flooding due to heavy rainfall rates will become more likely. Some storms will also be capable of producing gusty outflow winds but every storm will have the potential to create dangerous cloud to ground lightning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Moisture shifts eastward with potential for heavy rainfall lasting through Friday. Some drier air works in from the northwest on Saturday for a slight downturn in storm activity before another surge of moisture moves in Sunday through next week, focusing the heavy rain potential on the Four Corners region and portions of western Colorado. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Jul 19, 9:41 PM MDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
941 PM MDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN 1 NE GRAND JUNCTION 39.10N 108.53W
07/19/2017 M0.33 INCH MESA CO TRAINED SPOTTER
&&
MMSLocal storm report, Jul 19, 9:42 PM MDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
942 PM MDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HEAVY RAIN 1 NNW ORCHARD MESA 39.04N 108.52W
07/19/2017 M0.30 INCH MESA CO PUBLIC
&&
MMSSpecial weather statement, Jul 19, 9:58 PM MDT, 2 hours 30 minutes before
Special Weather Statement National Weather Service Grand Junction CO 958 PM MDT WED JUL 19 2017 COZ006-009-011-017-200445- Grand and Battlement Mesas CO-Uncompahgre Plateau/Dallas Divide CO- Grand Valley CO-Central Gunnison and Uncompahgre River Basin CO- 958 PM MDT WED JUL 19 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DELTA AND SOUTH CENTRAL MESA COUNTIES UNTIL 1045 PM MDT... At 957 PM MDT, Doppler radar was tracking a strong thunderstorm 24 miles west of Delta, or 30 miles south of Grand Junction, moving northeast at 30 mph. Frequent cloud to ground lightning, half inch hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Delta and south central Mesa Counties. This includes the following highways... U.S. Highway 50 in Colorado between mile markers 43 and 61. Colorado 141 between mile markers 143 and 147. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3855 10848 3864 10868 3898 10845 3886 10811 TIME...MOT...LOC 0357Z 217DEG 26KT 3865 10851 MS
Special weather statement, Jul 19, 10:46 PM MDT, 1 hour 42 minutes before
Special Weather Statement National Weather Service Grand Junction CO 1046 PM MDT WED JUL 19 2017 COZ003-006-007-009-011-017-200530- Roan and Tavaputs Plateaus CO-Grand and Battlement Mesas CO- Uncompahgre Plateau/Dallas Divide CO-Debeque to Silt Corridor CO- Grand Valley CO-Central Gunnison and Uncompahgre River Basin CO- 1046 PM MDT WED JUL 19 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DELTA AND CENTRAL MESA COUNTIES UNTIL 1130 PM MDT... At 1045 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles south of Palisade, or 16 miles southeast of Grand Junction, moving northeast at 30 mph. Frequent cloud to ground lightning, half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Palisade, Mesa, Skyway, Cameo, Clifton, Whitewater and Orchard Mesa. This includes the following highways... Interstate 70 in Colorado between mile markers 37 and 53. U.S. Highway 50 in Colorado between mile markers 37 and 58. Colorado 65 between mile markers 25 and 50, and between mile markers 52 and 61. Colorado 141 between mile markers 140 and 162. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3871 10834 3885 10861 3926 10835 3910 10790 TIME...MOT...LOC 0445Z 213DEG 28KT 3889 10837 MS
Special weather statement, Jul 19, 11:25 PM MDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service Grand Junction CO 1125 PM MDT WED JUL 19 2017 COZ011-014-017>019-200615- Upper Gunnison River Valley CO-Uncompahgre Plateau/Dallas Divide CO- Southwest San Juan Mountains CO- Central Gunnison and Uncompahgre River Basin CO- Northwestern San Juan Mountains CO- 1125 PM MDT WED JUL 19 2017 ...SIGNIFICANT WEATHER ADVISORY FOR OURAY...NORTHEASTERN SAN MIGUEL...SOUTHEASTERN MONTROSE...NORTHWESTERN HINSDALE AND SOUTHWESTERN GUNNISON COUNTIES UNTIL 1215 AM MDT... At 1124 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from near Sawpit to near Ouray. Movement was north at 20 mph. Dime size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Ouray, Ridgway, Sawpit, Loghill Village, Colona, Placerville and Fall Creek. This includes the following highways... U.S. Highway 550 in Colorado between mile markers 88 and 121. Colorado 62 between mile markers 1 and 23. Colorado 145 near mile marker 80, and between mile markers 82 and 85. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3840 10804 3835 10733 3796 10754 3800 10808 TIME...MOT...LOC 0524Z 194DEG 16KT 3807 10797 3804 10762 MDA
Special weather statement, Jul 20, 12:11 AM MDT, 17 minutes before
Special Weather Statement National Weather Service Grand Junction CO 1211 AM MDT THU JUL 20 2017 COZ021-UTZ022-200715- Four Corners/Upper Dolores River CO-Southeast Utah UT- 1211 AM MDT THU JUL 20 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONTEZUMA AND SOUTHEASTERN SAN JUAN COUNTIES UNTIL 115 AM MDT... At 1208 AM MDT, Doppler radar and satellite was tracking strong thunderstorms along a line extending from near Twin Falls to 12 miles north of Shiprock. Movement was northwest at 15 mph. Frequent cloud to ground lightning and winds in excess of 40 mph will be possible with these storms. Very heavy rainfall is also possible with this storm which could lead to localized flash flooding. Locations impacted include... Aneth and the Four Corners area southwest of Towaoc in southwest Colorado and southeast of Aneth and Montezuma Creek in southeast Utah. This includes the following highways... U.S. Highway 491 in Colorado between mile markers 1 and 6. U.S. Highway 160 in Colorado between mile markers 1 and 19. Utah 162 between mile markers 25 and 31. Colorado 41 between mile markers 1 and 9. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. Persons in campgrounds should consider seeking sturdy shelter until these storms pass. && LAT...LON 3700 10935 3711 10945 3729 10886 3700 10865 TIME...MOT...LOC 0608Z 138DEG 13KT 3685 10914 3697 10875 MDA
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:48 PM MDT | Special Weather Statement | GJT | Uintah | 42 min |
| Jul 19, 7:49 PM MDT | Areal Flood Advisory | GJT | San Juan | 3 hr |
| Jul 20, 4:05 AM MDT | Flash Flood Watch | GJT | Grand, San Juan, Uintah | 20 hr |
| Jul 20, 12:49 PM MDT | Flash Flood Warning | GJT | Uintah | 3 hr |
| Jul 20, 2:23 PM MDT | Special Weather Statement | GJT | Daggett | 52 min |
| Jul 20, 3:15 PM MDT | Flash Flood Warning | GJT | Daggett | 3 hr |
| Jul 19, 6:00 PM MDT | Areal Flood Advisory | GJT | Mesa | 3 hr |
| Jul 19, 6:14 PM MDT | Special Weather Statement | GJT | Mesa | 46 min |
| Jul 19, 7:05 PM MDT | Areal Flood Advisory | GJT | Garfield, Mesa | 3 hr |
| Jul 19, 9:58 PM MDT | Special Weather Statement | GJT | Mesa | 47 min |
| Jul 19, 10:46 PM MDT | Special Weather Statement | GJT | Mesa | 44 min |
| Jul 19, 11:02 PM MDT | Areal Flood Advisory | GJT | Delta, Mesa | 3 hr |
| Jul 19, 11:25 PM MDT | Special Weather Statement | GJT | Ouray | 50 min |
| Jul 20, 12:11 AM MDT | Special Weather Statement | GJT | Montezuma | 64 min |
| Jul 20, 1:18 PM MDT | Areal Flood Advisory | GJT | Mesa | 117 min |
| Jul 20, 1:42 PM MDT | Flash Flood Warning | GJT | San Miguel | 3 hr |
| Jul 20, 2:13 PM MDT | Special Weather Statement | GJT | Rio Blanco | 47 min |
| Jul 20, 2:34 PM MDT | Flash Flood Warning | GJT | Dolores, San Miguel | 3 hr |
| Jul 20, 2:35 PM MDT | Flash Flood Warning | GJT | Rio Blanco | 3 hr |
| Jul 20, 3:56 PM MDT | Areal Flood Advisory | GJT | Montezuma | 3 hr |
| Jul 20, 4:54 PM MDT | Areal Flood Advisory | GJT | Routt | 3 hr |
| Jul 20, 4:55 PM MDT | Special Weather Statement | GJT | Mesa | 50 min |
| Jul 20, 5:07 PM MDT | Special Weather Statement | GJT | Garfield | 38 min |
| Jul 20, 5:14 PM MDT | Special Weather Statement | GJT | 46 min | |
| Jul 20, 5:18 PM MDT | Special Weather Statement | GJT | Montezuma | 42 min |
| Jul 20, 5:45 PM MDT | Flash Flood Warning | GJT | Montezuma | 4 hr |
Nearby
Flash Flood Warnings in Utah, 2017Flash Flood Warnings in Colorado, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.